# SDR DALA2023050503525

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50020
- Aircraft time: 8,661 hours, 4,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 608469-14AD SECTION I ACCOMPLISHED IN MSP DURING SPECIAL VIS IT. FOLLOW ON ACTION IS REQUIRED. THIS AFFECTS RH WING SLAT TRAC KS 4-9. ACCOMPLISHED ER/A 608469-14AD REV. ORIGINAL SECTION 1. (LP# 2747030)
